# SDR DHL2001802005

- Difficulty date: April 25, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 4 ENG FIRE LIGHT AND BELL CAME ON.  PERFORMED PHASE ONE ITEMS.  FIRE LIGHT WENT OUT.  SHORT TEST INDICATED GOOD.  INSPECTED NR 4 ENG FIRE LOOPS.  NO DEFECTS NOTED.  DUE TO HISTORY DEFFERED NR 4 ENG A LOOP FIRE DETECTION PER MEL 26-2-3.  DMI 5331.  PERFORMED SPEC PROCEDURES LOOP B OPERATIVE.  PLACARD INSTALLED.
